Posted by: Refiloe | 2012-07-25

High Blood and Bleeding

Three weeks back i was diagnosed with severe hypertension where my Dr decided to put me on chronic with my medical aid and im now taking Fedaloc and Amiloretic HS once daily and my problem is yesterday i had a burst which it was a blood coming out of my vagina and it happened that time and stopped and this morning it happened again coming out of my nose.

I am wondering if this usualy happens to people suffering from hypertension or maybe am i developing a kind of painless problem that i dont know.Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will have to consult your doctor for an examination to determine if your high blood pressure is well controlled. Hypertension often causes a nose bleed but will definately not cause vaginal bleeding.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.